Dissipativity-Based Filtering for Fuzzy Switched Systems with Stochastic Perturbation

Full text for this resource is not available from the Research Repository.

Shi, Peng ORCID: 0000-0001-8218-586X, Su, X and Li, F (2016) Dissipativity-Based Filtering for Fuzzy Switched Systems with Stochastic Perturbation. IEEE Transactions on Automatic Control, 61 (6). 1694 - 1699. ISSN 0018-9286

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/32763
DOI https://doi.org/10.1109/TAC.2015.2477976
Official URL http://ieeexplore.ieee.org/document/7254127/
Subjects Historical > FOR Classification > 0102 Applied Mathematics
Historical > FOR Classification > 0104 Statistics
Current > Division/Research > College of Science and Engineering
Keywords T-S fuzzy switched systems; control; stochastic systems; filter design; filtering
Citations in Scopus 226 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login